MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 1610100
Medical Device Problem Codes Failure to Interrogate (1332); Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to hamilton medical ag: - hamilton medical ag received the following incident description: "at power-up unit alarmed for hardware parameter file read failed".- this occurrence was noticed at start-up during the booting process outside the biomed shop.- there is no patient involvement reported.- there is no need for any medical intervention reported.- neither delay in treatment nor harm to the patient, user or third party has been reported.
 
Additional Manufacturer Narrative
Hamilton medical ag complaint number: cer (b)(4).Initial report: ------------------------------------------------------------------------------------------.
 
Additional Manufacturer Narrative
The log files provided confirm the issue.It was reported by the local technician that connections were checked on tesla spy board and everything was connected properly.The tesla spy protection board was removed and powered-up the unit with no issue.The tesla spy protection board was reinstalled and it was possible to power-up the unit with no issue.The power was cycled several times with no issue.Initial install service checks per manufacturer specifications were performed.Unit passed all functional tests.Unit placed into service.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDIAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
albert beckers
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key20772447
Report Number3001421318-2024-02771
Device Sequence Number19930545
Product Code CBK
UDI-Device Identifier07630002813556
UDI-Public(01)07630002813556(11)241014(240)1610100
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610100
Device Catalogue Number1610100
Device Lot NumberNOT APPLICABLE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/25/2024
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown